Actifed Multi-Action Tablets

Actifed Multi-Action Tablets

12 Tablets 
£3.89
In Stock
Delivery information Product #0011324

Please note images are for illustration purposes and may differ from the product(s) you receive

Actifed Multi-Action Tablets provide symptomatic relief of upper respiratory tract disorders including allergic rhinitis, vasomotor rhinitis, the common cold and influenza. It contains ingredients which works in two ways: An antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes

Actifed Multi-Action Tablets are specially formulated to relieve the symptoms of cold, flu and allergies. This includes but not limited to: 

  • Runny Noses
  • Watery Eyes 
  • Nasal Congestion 
  • Blocked Sinuses 

How Does Actifed Multi-Action Tablets

Actifed Multi-Action Tablets contains two active ingredients; pseudoephedrine and triprolidine which are used to relieve the symptoms of nasal allergies, colds and flu.

The pseudoephedrine, also known as pseudoephedrine hydrochloride, is a decongestant. This is how Actifed Multi-Action Tablets relieves nasal and sinus congestion. 

Triprolidine, also known as triprolidine hydrochloride, is an antihistamine and a popular ingredient in hay fever medication. It is how Actifed Multi-Action Tablets combat allergies, which helps stop sneezing, runny nose and watery eyes. It is what makes this medication a formidable antihistamine. 

Actifed Multi-Action Tablets also contains a decongestant to release nasal congestion as well as blocked sinuses and catarrh.

Give your irritated nose a break today and take Actifed Multi-Action tablets for quick and effective treatment!

 

How to take Actifed Multi-Action Tablets:

  • Over 12 years take 1 tablet every 4-6 hours. Take a maximum of 4 tablets in 24 hours.
  • Under 6 years, Actifed is not recommended.

Precautions when using Actifed Multi-Action Tablets:

  • Do not use if hypersensitive to ingredients.
  • Use with caution in moderate hypertension, heart disease, hyperthyroidism, diabetes, severe hepatic impairment or moderate renal impairment, elevated intraoccular pressure or prostatic enlargement.
  • Avoid alcohol.
  • Consult doctor or pharmacist before use in pregnancy.

Pseudoephedrine hydrochloride 60 mg, Triprolidine hydrochloride 2.5 mg.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Actifed Multi-Action Tablets
4.00 stars

Fights night rhinitis

Very effective for controlling allergic night time rhinitis

1 out of 1 people found this useful. Yes No Report abuse
Actifed Multi-Action Tablets
5.00 stars

100 recommend this product to anyone suffering with a stinking head cold. No other OTC medication is as effective as this one for combatting runny nose syndrome. When Im full of cold, these seem to cut my recovery time down immensely because I can get a good night sleep without constant sneezes and sniffles. I cant thank the pharmacist who recommended them to me enough and these will always be my go-to remedy.

2 out of 3 people found this useful. Yes No Report abuse
View more reviews for Actifed Multi-Action Tablets

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close